Skip to Content
1-23-2007 @ 7:47AM
I have found since I started using addons my game play tends to run a little more scrambled. What I mean by that is from time to time (and it seams that it always happens while in combat) I loose part of my interface. I have to log out log back in to get my screen to reset. I have increase the script memory to 200mb and still have issues. I have tried a couple of different mods to have the same affect. Anyone else run into the same problem?
First time? A confirmation email will be sent to you after submitting.
Members enter your username and password.
Enter your AOL or AIM screenname and password.
Please keep your comments relevant to this blog entry. Email addresses are never displayed, but they are required to confirm your comments.
When you enter your name and email address, you'll be sent a link to confirm your comment, and a password. To leave another comment, just use that password.
To create a live link, simply type the URL (including http://) or email address and we will make it a live link for you. You can put up to 3 URLs in your comments. Line breaks and paragraphs are automatically converted — no need to use <p> or <br /> tags.